Thunderstorm Wind, Bay
- When
- July 25, 9:45 PM EST
- Where
- Bay County, 2.13 mi SSE of Nine Mile
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.870, -84.060
Trees and power lines were reported down.
Severe thunderstorms, producing wind damage, tracked north of I-69.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Severe thunderstorms, producing wind damage, tracked north of I-69.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 25, 8:06 PM EST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 906 PM EDT WED JUL 25 2012 .UPDATE... STRONG MID LEVEL CAPPING FINALLY RELENTING UPSTREAM LATE THIS EVENING...WITH THE EMERGING LOW LEVEL CONVERGENCE AND SLIGHT HEIGHT FALLS ON THE LEAD EDGE OF AN EASTWARD ADVANCING 1000 MB SURFACE LOW NOW PROVING SUFFICIENT IN ACCELERATING PARCELS THROUGH THE WARM MID TROPOSPHERIC ENVIRONMENT. A CORRESPONDING EXPANSION IN CONVECTION NOW UNDERWAY ALONG AN EASTWARD EXTENDING CORRIDOR FROM NEAR GREEN BAY EASTWARD TO JUST SOUTH OF TRAVERSE CITY/NORTH OF LUDINGTON. A STRENGTHENING BACKGROUND WIND FIELD /40-45 KNOTS OF BULK SHEAR/ BEHIND AN EMERGING LOW LEVEL JET COUPLET ALONG THE EASTWARD ADVANCING SURFACE LOW CONTINUES TO SUPPORT THE IDEA FOR FURTHER DOWNSTREAM EXPANSION/ORGANIZATION...PERHAPS EVENTUALLY INTO A FORWARD PROPAGATING LINEAR MCS...THROUGH THE EARLY PART OF THE NIGHT. ALL HI-RES MODEL GUIDANCE ON BOARD WITH THIS SCENARIO IN SOME FORM. THE RESIDENT INSTABILITY IS NOT NEARLY AS STRONG LOCALLY AS THAT NOTED UPSTREAM /MUCAPE STILL LESS THAN 1000/. HOWEVER...LATEST ANALYSIS SHOWS THE SFC WARM FRONT NOW AT/JUST WEST OF THE CWA BORDER...PROVIDING AN EFFECTIVE INSTABILITY/MOISTURE GRADIENT FOR THE SOUTHERN FLANK OF ANY CONVECTIVE COMPLEX TO NOSE INTO. GIVEN ALL THIS...FORESEE FEW CHANGES TO THE GOING FORECAST THROUGH TONIGHT. BEST OPPORTUNITY FOR PRECIPITATION WILL COME WITHIN THE 03-08Z WINDOW...HIGHEST POPS STILL ALIGNED ACROSS THE TRI-CITIES/THUMB. POTENTIAL FOR STRONG WINDS GUSTS/LARGE HAIL CERTAINLY IN PLAY...ESPECIALLY SHOULD GOOD UPSCALE GROWTH EVENTUALLY COMMENCE. && .AVIATION...ISSUED 703 PM EDT WED JUL 25 2012 //DISCUSSION... DEFINING THE THUNDERSTORM POTENTIAL AND TIMING REMAINS THE BIGGEST CHALLENGE WITH THIS TAF PACKAGE. WARM FRONTAL BOUNDARY CONTINUING TO MAKE STEADY INROADS INTO LOWER MICHIGAN THIS EVENING...AND WILL EFFECTIVELY PROGRESS THROUGH THE AREA TONIGHT. THE FRONTAL PASSAGE ITSELF EXPECTED TO PROVIDE LITTLE MORE THAN SOME THICKER HIGH CLOUDS...BUT WILL YIELD INCREASING LOW LEVEL MOISTURE AND A CORRESPONDING UPTICK IN INSTABILITY OVERNIGHT. THUNDERSTORM CHANCES LOCALLY THROUGH TONIGHT REMAIN HIGHLY CONDITIONAL WITH A STRONG DEPENDENCE ON DEVELOPMENT EVENTUALLY COMMENCING ACROSS NORTH/CENTRAL WI OVER THE NEXT SEVERAL HOURS...EVENTUALLY PROPAGATING E-SE INTO LOWER MICHIGAN TONIGHT. DESPITE THE INSISTENCE SHOWN BY THE LATEST HI RES MODEL OUTPUT...WARM MID LEVEL TEMPERATURES PROVING TO BE A STRONG DETERRENT IN CONVECTIVE ORGANIZATION ACROSS THIS CORRIDOR THUS FAR. GREATEST THUNDERSTORM POTENTIAL WOULD EXIST ACROSS THE NORTHERN TAF SITES THROUGH 12Z. FOR DTW.....THE PROBABILITY OF THUNDERSTORMS IMPACTING THE TERMINAL IS LOW ENOUGH TO PRECLUDE A SPECIFIC MENTION THROUGH 12Z. A BETTER CHANCE FOR THUNDERSTORMS ACROSS THE DTW AIRSPACE WILL EXIST ON THURSDAY AS A COLD FRONT MOVES THROUGH...ALTHOUGH EXACT TIMING REMAINS UNCERTAIN. //DTW THRESHOLD THREATS... * LOW CONFIDENCE IN TIMING AND POTENTIAL FOR THUNDERSTORMS TONIGHT AND THURSDAY. && .PREV DISCUSSION...ISSUED 336 PM EDT WED JUL 25 2012 SHORT TERM...THIS EVENING AND OVERNIGHT THE ONGOING WIDESPREAD CONVECTION ACROSS NORTHERN LOWER MI REMAINS TIED TO AN MCV NOW ROLLING ACROSS THE STRAITS REGION. THE REGIONAL WATER VAPOR IMAGERY SHOWS ANOTHER MID LEVEL IMPULSE LOCATED OVER ERN MN. THIS WAVE WILL TRAVERSE THE NORTHERN LAKES REGION TONIGHT IN ADVANCE OF THE LARGER SCALE UPPER LOW ADVANCING TOWARD NRN MINNESOTA. IN RESPONSE...SFC LOW PRESSURE CURRENTLY CENTERED NEAR MINNEAPOLIS WILL TRACK INTO CENTRAL MI...DRAGGING AN ASSOCIATED WARM FRONT INTO SE MI. AS OF 18Z...THIS WARM FRONT EXTENDS FROM CNTRL WI TO NE KENTUCKY AND MARKS THE DIVISION BETWEEN EXTREMELY HOT AIR OVER THE MS VALLEY AND THE COOLER/DRIER AIRMASS OVER THE EASTERN LAKES. TEMPS ACROSS THE FORECAST AREA WILL THUS RISE DURING THE EVENING WITH THE APPROACH OF THE WARM FRONT...LIKELY REACHING MAX VALUES TOWARD SUNSET. THE MID TROPOSPHERIC FRONT HAS BEEN MOVING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON AND HAS BEEN RESPONSIBLE FOR SOME MID CLOUDS AND ISOLATED SHOWERS. CONVECTIVE POTENTIAL FOR TONIGHT WILL HOWEVER RELY ON EXPECTED CONVECTIVE DEVELOPMENT ACROSS NRN AND CNTRL WI. DESPITE A STRONG CAPPING INVERSION IN PLACE...MID LEVEL HEIGHT FALLS AND CONTINUED DESTABILIZATION IN ADVANCE OF THE SFC LOW SHOULD ALLOW THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON OR EVENING ACROSS WI. STRENGTHENING LOW LEVEL SWRLY FLOW WILL LEAD TO AMPLE DESTABILIZATION ALONG AND NORTHEAST OF THE ADVANCING WARM FRONT. THIS ALONG WITH A FAST QUASI-ZONAL FLOW ALOFT SHOULD LEAD TO A FORWARD PROPAGATING MCS TARGETING AT LEAST THE NORTHERN HALF OF THE FORECAST AREA AFTER 00Z. THE POTENTIAL FOR THE DEVELOPMENT OF A STRONG COLD POOL AND THE APPROACH OF THE SFC LOW WILL WARRANT SCATTERED POPS ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. MODEL SOUNDINGS INDICATE THE TRANSPORT OF INSTABILITY WILL RESULT IN 0-3KM MU CAPE AROUND 2500 J/KG OVER SE MI BY LATE EVENING INTO THE OVERNIGHT. THIS COUPLED WITH 0-6KM SHEAR UP TO 50 KTS WILL BE SUPPORTIVE OF LINEAR CONVECTION CAPABLE OF PRODUCING DAMAGING WIND GUSTS. HODOGRAPHS ALSO SHOW GOOD CYCLONIC CURVATURE IN THE LOWEST 3KM WHICH WOULD BE SUPPORTIVE OF SOME SUPERCELLS. THUS A POTENTIAL FOR SEVERE WEATHER WILL EXIST ACROSS THE ENTIRE FORECAST AREA LATE THIS EVENING AND POSSIBLY WELL INTO THE NIGHT. LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY SURFACE LOW PRESSURE POSITIONED OVER THE THUMB OR CENTRAL LAKE HURON TOMORROW MORNING WILL TRACK EAST AS AN UPPER LEVEL WAVE DROPS THROUGH THE UPPER MIDWEST. COLD FRONT DRAPED OVER CENTRAL MICHIGAN AT THE START OF THE DAY WILL DROP SOUTHEAST THROUGH THE REMAINDER OF LOWER MICHIGAN BY EVENING. MODELS SHOW SEVERAL UPPER WAVES LIFTING UP FROM THE PLAINS AND RIDING ACROSS THE FRONT...HELPING TO GENERATE SHOWERS AND THUNDERSTORMS. THINK COVERAGE WILL BE PRETTY GOOD SOUTH OF I-69...AS RIGHT ENTRANCE REGION FORCING COMBINES WITH LIFT FROM THE FRONT ALONG WITH OCCASIONAL UPPER WAVES...GOOD INSTABILITY (ESPECIALLY ONCE A CAP ERODES IN THE AFTERNOON)...AND JUICY PWAT VALUES AROUND 2 INCHES. GFS/NAM/EURO DIFFER A LITTLE WITH TIMING THE COLD FRONTAL PASSAGE (AND WITH THE SURFACE LOW POSITION)...WITH THE GFS SLIDING THE BOUNDARY THROUGH A LITTLE FASTER THAN THE NAM. DO PREFER THE SLOWER TIMING OF THE NAM/EURO...ESPECIALLY WHEN CONSIDERING POTENTIAL FOR ARRIVING UPPER WAVES TO SLOW THE SOUTHWARD PROGRESS OF THE BOUNDARY. SEVERE WEATHER WILL BE POSSIBLE AGAIN THROUGH THE AFTERNOON AND EVENING...ESPECIALLY IN THE WARMER PRE-FRONTAL AIRMASS SOUTH OF THE I-69 CORRIDOR. NAM BUILDS SB CAPE VALUES OF 1500-2500 J/KG (HIGHEST NEAR THE OHIO BORDER) BY 18Z...AND SHOWS A GRADUAL EROSION OF A CAP CENTERED NEAR 800 MB BETWEEN 15 AND 18Z (WE COULD FIRE CONVECTION THROUGH THE CAP THOUGH GIVEN FORCING). THINK DAMAGING WINDS WOULD BE THE GREATEST THREAT...GIVEN UNIDIRECTIONAL SHEAR PROFILES (0-6KM BULK SHEAR VALUES BETWEEN 30 AND 40 KNOTS) AND SOUNDINGS THAT TAKE ON MORE OF AN INVERTED V LOOK. THUNDERSTORMS WOULD ALSO HAVE POTENTIAL TO PRODUCE EXTREMELY HEAVY DOWNPOURS GIVEN MOISTURE CONTENT OF ATMOSPHERE. EXPECT CONVECTIVE ACTIVITY TO TAPER OFF BY LATE EVENING AS THE FRONT SINKS SOUTH INTO OHIO. TEMPERATURES WILL VARY QUITE A BIT TOMORROW DEPENDING ON FRONTAL TIMING RELATIVE TO LOCATION...AND POTENTIALLY EVEN FROM DEBRIS ASSOCIATED WITH UPSTREAM CONVECTION OVERNIGHT AND EARLY TOMORROW. EXPECT HIGHS TO RANGE FROM THE LOW 80S NEAR THE SAGINAW VALLEY AND THUMB TO THE LOW 90S NEAR THE OHIO BORDER. UPPER TROUGH WILL PUSH ACROSS MICHIGAN ON FRIDAY...AND HAVE GOOD CONFIDENCE WITH SEEING NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP ONCE AGAIN DURING THE AFTERNOON AND LAST INTO THE EARLY EVENING. UPPER WAVE EMBEDDED AT THE BASE OF THE TROUGH IS FORECAST TO TRACK ACROSS THE AREA DURING THE AFTERNOON/EARLY EVENING...WHILE STEEP LAPSE RATES DEVELOP DUE TO THE COMBINATION OF DAYTIME HEATING AND THE ARRIVAL OF COOLER AIR ALOFT. A LITTLE UNCERTAIN ABOUT SEVERE WEATHER POTENTIAL FOR FRIDAY THIS FAR OUT...BUT COULD NOT RULE OUT A STRONG STORM OR TWO GIVEN NAM IDEA OF CAPE VALUES BUILDING TO NEAR 2000 J/KG SOUTH OF I-69. SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA ON SATURDAY AND HOLD THROUGH THE WEEKEND. THIS WILL PROVIDE DRY WEATHER WITH TEMPERATURES GENERALLY IN THE LOW/MID 80S. UPPER RIDGE AMPLIFYING OVER THE WESTERN U.S. AND WEAK TROUGHING OVER THE NORTHEAST WILL KEEP MICHIGAN IN NORTHWEST FLOW...AND ON THE PERIPHERY OF THE UPPER RIDGE MONDAY THROUGH WEDNESDAY. TIMING OF ANY UPPER WAVES THAT COULD AFFECT US ARE HIGHLY UNCERTAIN...AND FORECAST DOES CARRY LOW CHANCES (20-30%) FOR SHOWERS/THUNDERSTORMS THROUGH MUCH OF THIS PERIOD. CR ALL BLEND MAX TEMPS IN THE MID TO UPPER 80S LOOK REASONABLE. MARINE... LOW PRESSURE WILL TRACK FROM ERN MN THIS AFTERNOON INTO CENTRAL LOWER MI TONIGHT. THE LOW WILL THEN SLIDE ACROSS THE ERN GREAT LAKES ON THURSDAY. THERE IS A GOOD CHANCE OF STRONG THUNDERSTORMS TONIGHT INTO THURSDAY MORNING WITH THIS SYSTEM. NORTHEAST WINDS ON THE BACK SIDE OF THIS SYSTEM MAY LEAD TO SOME ROUGH BOATING CONDITIONS ON SAGINAW BAY AND SOUTHERN LAKE HURON ON THURSDAY. AN UPPER LEVEL DISTURBANCE WILL THEN ADVANCE ACROSS THE REGION ON FRIDAY... PROVIDING YET ANOTHER CHANCE OF THUNDERSTORMS. STRONG HIGH PRESSURE WILL THEN BUILD INTO THE REGION OVER THE WEEKEND...LEADING TO LIGHT WINDS. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && UPDATE.......MR AVIATION.....MR SHORT TERM...SC LONG TERM....HLO MARINE.......SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 359 PM EDT WED JUL 25 2012 MIZ047>049-053>055-060>062-262000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- 359 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THERE IS A CHANCE OF SEVERE WEATHER WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL TO ONE INCH IN DIAMETER. THERE IS A SLIGHT RISK OF TORNADOES. THE MORE PROBABLE TIME OF SEVERE WEATHER WILL BE AFTER 8 PM AND CONTINUING THROUGH THE NIGHT. THUNDERSTORM MOVEMENT WILL BE FROM WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL DROP THROUGH SOUTHEAST MICHIGAN TOMORROW...TRIGGERING SCATTERED TO NUMEROUS THUNDERSTORMS ONCE AGAIN. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 69. THERE IS A CHANCE FOR THUNDERSTORMS ONCE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT. MIZ063-068>070-075-076-082-083-262000- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 359 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THERE IS A CHANCE OF SEVERE WEATHER WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. THERE IS A SLIGHT RISK OF TORNADOES. THE MORE PROBABLE TIME OF SEVERE WEATHER WILL BE AFTER 6 PM AND CONTINUING THROUGH THE NIGHT. THUNDERSTORM MOVEMENT WILL BE FROM WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL DROP THROUGH SOUTHEAST MICHIGAN TOMORROW...TRIGGERING SCATTERED TO NUMEROUS THUNDERSTORMS ONCE AGAIN. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 69. HEAT INDEX VALUES ARE EXPECTED TO REACH NEAR 100 DEGREES NEAR THE OHIO BORDER TOMORROW. THERE IS A CHANCE FOR THUNDERSTORMS ONCE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-262000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 359 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A CHANCE OF SEVERE WEATHER WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND GUSTS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. THERE IS A SLIGHT RISK OF TORNADOES. THE MORE PROBABLE TIME OF SEVERE WEATHER WILL BE AFTER 8 PM AND CONTINUING THROUGH THE NIGHT. THUNDERSTORM MOVEMENT WILL BE FROM WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL DROP THROUGH SOUTHEAST MICHIGAN TOMORROW...TRIGGERING SCATTERED TO NUMEROUS THUNDERSTORMS ONCE AGAIN. THERE IS A SLIGHT RISK FOR SEVERE WEATHER OVER LAKE ST CLAIR AND LAKE ERIE. THERE IS A CHANCE FOR THUNDERSTORMS ONCE AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT. SC/HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The NCL Michigan radar (KAPX), 127 km away, was scanning. The volume nearest the first event began at 02:43 UTC.
11 thunderstorm wind. Local standard time, as filed.
Trees and power lines were reported down.
A large tree was blown down, along with several wires.
A large tree was blown down.
Multiple trees and power lines reported down across the northern part of Bay County.
A large tree was reported blown down.
A power pole was reported down.
A spotter estimated a 60 mph thunderstorm wind gust.
Numerous tree branches, up to 4 inches in diameter, reported down.
A large tree was blown down.
A large tree was reported down.
Trees were reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2012Every state in 2012This day in weather historyWarnings in Michigan, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403971, 403888, 403890, 403893, 403895, 403897, 403917, 403900, 403902, 403905, 403910.